# SDR CA051223013

- Difficulty date: December 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE ENGINE LOW OIL PRESSURE WARNING ANNUNCIATED ACCOMPANIED BY OIL PRESSURE FLUCTUATIONS.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED METAL DEBRIS ON THE TURBOMACHINE CHIP DETECTOR AND AN OIL LEAK AT THE TORQUE-SHAFT COVER.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
